# SDR SWIA200312504

- Difficulty date: October 10, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 8,199 hours, 6,487 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT ANGLE IS CRACKED AT FS 621.0; RBL 43.0.  DISCOVERED DURING C-CHECK.  DAMAGE REPAIRED IAW CRJ REO 601R-53-61-117 REV A AND RII 53-401.  P/N:  601R53-61-117-2.
